MathSciNet Relay Station
MathSciNet bibliographic data
MR2508543 34C23 (34C37)
Lu, Qiuying Codimension 2 bifurcation of twisted double homoclinic loops. Comput. Math. Appl. 57 (2009), no. 7, 1127–1141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement